본문 바로가기
KERD
논문KCI 등재

노인에서 정신과 약물의 부작용

Adverse Drug Reactions of Psychotropics in the Elderly

1

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류정신과학

초록

노인에서 향정신성 약물 사용은 증가하는 추세이며 젊은 사람과 달리 약물에 대한 반응을 예측하기가 어렵다. 개인간 또는 개인내의 이질적인 생리학적 변화, 노화와 연관된 의학적 장애, 복합 약물 처방, 부작용의 증가, 비순응 등이 노인의 약물 치료에서 고려되어야 한다. 노화에 의하여 신체는 다양한 약역학적 및 약동학적 변화를 경험하지만, 대체로 건강한 노인에서는 문제가 되지 않으나 영양 결핍, 간질환, 신장 질환 등이 있는 노인에서는 문제를 유발하게 된다. 특히, 항콜린성 부작용, 기립성 저혈압, 낙상 등은 주의하여야 한다. TCAs는 항콜린성 부작용과 진정, SSRIs는 EPS와 SIADH와 연관되어 있다.

Abstract

Using psychotropic medications in elderly is increasing, it is unpredictable how psychotropics affect elderly patients. Clinicians should consider interindividual or intraindividual heterogeity in physiologic changes, ageing-related medical disorders, polypharmacy, high risk of adverse drug reactions, and noncompliance. Although aging itself is not issues in healthy elderly, psychotropic medications in fragile patient, such as patients with malnutrition, hepatic disease, or renal disease, may produce poor outcomes. Clinicians should note anticholinergic side effects, orthostatic hypotension, falls in using psychotropics. While TCAs associated with hip fracture and anticholinergic effect, SSRIs are associated with EPS and SIADH.

관련 논문AI추천

이 간행물의 다른 논문 (14건)